# SDR UPS06145909

- Difficulty date: January 4, 2006
- Submitted: January 4, 2006
- Operation: Air carrier
- Aircraft: N122UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0807
- Engine: Pwa PW4158
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FO'S WINDSHIELD CRACKED.  R&R'D F/O WINDSHIELD WITH REF TO MM 56-11-11-4. OPS CKS OK.
